数学季刊 ›› 2006, Vol. 21 ›› Issue (3): 465-474.

• • 上一篇    

线性热粘弹性方程组弱解的指数稳定性

  

  1. Department of Mathematics, Xuchang Vocational Technical College, Xuchang 461000, China; Department of Mathematics, Zhumadian Educational College, Zhumadian 463000, China 
  • 收稿日期:2005-04-06 出版日期:2006-09-30 发布日期:2023-11-30
  • 作者简介:HUANG Jian-lin(1964-),male,native of Changge,Henan,a lecture of Xuchang Vocational Technical College,engages in PDE.

Exponential Stability of Weak Solutions to Linear Thernioviscoelastic Systems

  1. Department of Mathematics, Xuchang Vocational Technical College, Xuchang 461000, China; Department of Mathematics, Zhumadian Educational College, Zhumadian 463000, China 
  • Received:2005-04-06 Online:2006-09-30 Published:2023-11-30
  • About author:HUANG Jian-lin(1964-),male,native of Changge,Henan,a lecture of Xuchang Vocational Technical College,engages in PDE.

摘要: This paper is concerned with the exponential stability of weak solutions to a linear one-dimensional thermoviscoelastic system with clamped boundary conditions. This system defines a C0-semigroup {S(t)}t≥0 on the space L2(0,1)×C1(0,1)×H1(0, 1), which processes the property of the exponential stability.

关键词: Exponential , stability, weak , solutions, thermoviscoelastic , system

Abstract: This paper is concerned with the exponential stability of weak solutions to a linear one-dimensional thermoviscoelastic system with clamped boundary conditions. This system defines a C0-semigroup {S(t)}t≥0 on the space L2(0,1)×C1(0,1)×H1(0, 1), which processes the property of the exponential stability.

Key words: Exponential , stability, weak , solutions, thermoviscoelastic , system

中图分类号: